American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] U. Meierfrankenfeld and B. Stellmacher. $F$-stability in finite groups. Trans. Amer. Math. Soc. 361 (2009) 2509-2525. MR 2471927.
Abstract, references, and article information   
View Article: PDF

[2] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ken Hickin. Complete universal locally finite groups . Trans. Amer. Math. Soc. 239 (1978) 213-227. MR 0480750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1